# SDR AALA202405104436

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 21,147 hours, 8,409 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR EMERGENCY CYLINDER/ACCUMULATOR IS IN THE RED BAND, LOW. SERVICED R2 EMERGENCY EXIT DOOR DAMPER TO THE TOP OF THE GREEN BAND IAW AMM 52-22-00-614-002.
